# SDR ASOA201201221

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 23,204 hours, 16,006 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING CLIMBING THROUGH 8000 FT.   ACFT RETURNED.  PERFORMED LEAK CHECK OF DUCTING FOR ENGINE CROSS BLEED AIR DISTRIBUTION SYS IAW AMM 36-10-00.  REPOSITIONED LOOPS A AND B OF ENGINE CROSS/BLEED LEAK DETECTION LOOPS IAW AMM 36-21-03.   OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
